# SDR CHQA20121108428

- Difficulty date: November 8, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 27,520 hours, 23,668 cycles
- Engine: Rroyce AE3007A1
- Engine time: 18,086 hours, 17,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14000486005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT OUTBOARD SEAT TRACK AT FRAME 23 THROUGHT FRAME 28.  THE SEAT TRACK WAS REPLACED IN ACCORDANCE WITH AMM 53-01-06.
